# SDR SWIA202402190106

- Difficulty date: January 6, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 SEAT RAIL STRUCTURE RBL 12 OUTBOARD ANGLE CLIP CRACKED (MARKED)   (C-CHECK RO 2/18/2024)   REMOVED AND REPLACED RBL12.0 ANGLE AT FS280.00 REF. DRWG CC670-34010 REV. K AND CRJ 700 SRM 51-42-21-001-001-A01. COMPLIED WITH 53-900-1002-SKY AND FORM M-337
